# SDR CALA2025090108317

- Difficulty date: August 11, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 125,951 hours, 19,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141T33315
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR 1L - FUSELAGE, SCRIBE LINES, GOUGES & DAMAGED FASTENER HOLES. . PERFORMED INTERIM REPAIR IAW EC/RA 5310-08669
